Uniqueness theorems for Cauchy integrals

M. Melnikov; A. Poltoratski; A. Volberg

Publicacions Matemàtiques (2008)

  • Volume: 52, Issue: 2, page 289-314
  • ISSN: 0214-1493

How to cite


Melnikov, M., Poltoratski, A., and Volberg, A.. "Uniqueness theorems for Cauchy integrals." Publicacions Matemàtiques 52.2 (2008): 289-314. <http://eudml.org/doc/42066>.

author = {Melnikov, M., Poltoratski, A., Volberg, A.},
journal = {Publicacions Matemàtiques},
language = {eng},
number = {2},
pages = {289-314},
title = {Uniqueness theorems for Cauchy integrals},
url = {http://eudml.org/doc/42066},
volume = {52},
year = {2008},

AU - Melnikov, M.
AU - Poltoratski, A.
AU - Volberg, A.
TI - Uniqueness theorems for Cauchy integrals
JO - Publicacions Matemàtiques
PY - 2008
VL - 52
IS - 2
SP - 289
EP - 314
LA - eng
UR - http://eudml.org/doc/42066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.